Browsed by
Tag: side effects of Gabapentin

Perseverance, persistent or just plain stubborn

Perseverance, persistent or just plain stubborn

I don’t know which one I am take your pick. If you haven’t read my post for the last couple of days, I had an incident. I slid to the floor and I wasn’t able to get up.  One of the culprits could’ve been the fact that I increased one of my medicines, Gabapentin which is the generic form of Neurontin, due to the pain in my shoulder from tendonitis. I increased it on Sunday, and the incident happened on…

Read More Read More

Yesterday was a very disheartening MS day explanation

Yesterday was a very disheartening MS day explanation

First I want to thank everybody. I had a lot of support from a lot of people and I can’t say how much it meant to me.   There were a few contributing factors that went into yesterday that I wanted to explain. First was my mood. I was very stressed over an email I got the night before about my daughters housing for college. Her housing agreement had to be signed and returned to the school within five days…

Read More Read More

%d bloggers like this: